Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2007, Volume 47, Number 11, Pages 1898–1912 (Mi zvmmf223)  

This article is cited in 10 scientific papers (total in 10 papers)

A dynamic mesh adaptation method for magnetohydrodynamics problems

A. G. Zhilkinab

a Chelyabinsk State University, ul. Brat'ev Kashirinykh 129, Chelyabinsk, 454021, Russia
b Institute of Astronomy, Russian Academy of Sciences, ul. Pyatnitskaya 48, Moscow, 119017, Russia

Abstract: A dynamic adaptation method is used to numerically solve the MHD equations. The basic idea behind the method is to use an arbitrary nonstationary coordinate system for which the numerical procedure and the mesh refinement mechanism are formulated as a unified differential model. Numerical examples of multidimensional MHD flows on dynamic adaptive meshes are given to illustrate the method.

Key words: MHD problems, dynamic mesh adaptation method.

Full text: PDF file (2083 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2007, 47:11, 1819–1832

Bibliographic databases:

UDC: 519.634
Received: 13.11.2006
Revised: 17.05.2007

Citation: A. G. Zhilkin, “A dynamic mesh adaptation method for magnetohydrodynamics problems”, Zh. Vychisl. Mat. Mat. Fiz., 47:11 (2007), 1898–1912; Comput. Math. Math. Phys., 47:11 (2007), 1819–1832

Citation in format AMSBIB
\Bibitem{Zhi07}
\by A.~G.~Zhilkin
\paper A~dynamic mesh adaptation method for magnetohydrodynamics problems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2007
\vol 47
\issue 11
\pages 1898--1912
\mathnet{http://mi.mathnet.ru/zvmmf223}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2405033}
\transl
\jour Comput. Math. Math. Phys.
\yr 2007
\vol 47
\issue 11
\pages 1819--1832
\crossref{https://doi.org/10.1134/S0965542507110085}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-36448976230}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf223
  • http://mi.mathnet.ru/eng/zvmmf/v47/i11/p1898

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Zhilkin A.G., Bisikalo D.V., “Impact of the magnetic field on the structure of accretion disks in semi-detached binaries”, Astron. Rep., 53:5 (2009), 436–445  adsnasa  adsnasa  isi  elib  elib
    2. Zhilkin A.G., Bisikalo D.V., “3D MHD modeling of accretion disks in close binaries”, Numerical Modeling of Space Plasma Flows: Astronum-2008, Astronomical Society of the Pacific Conference Series, 406, 2009, 118–123  adsnasa  isi
    3. A. G. Zhilkin, “Trekhmernoe chislennoe modelirovanie MGD techenii v polurazdelennykh dvoinykh sistemakh”, Matem. modelirovanie, 22:1 (2010), 110–124  mathnet  zmath
    4. Zhilkin A.G., Bisikalo D.V., “The effect of diffusion of magnetic field on flow structure in close binaries”, Advances in Space Research, 45:3 (2010), 437–444  crossref  adsnasa  isi  scopus
    5. Zhilkin A.G., Bisikalo D.V., “Formation of accretion disks in close-binary systems with magnetic fields”, Astron. Rep., 54:12 (2010), 1063–1077  crossref  adsnasa  adsnasa  isi  elib  elib  scopus
    6. Zhilkin A.G., Bisikalo D.V., “Magnetic-field structure in the accretion disks of semi-detached binary systems”, Astron. Rep., 54:9 (2010), 840–852  crossref  adsnasa  adsnasa  isi  elib  elib  scopus
    7. A. G. Zhilkin, D. V. Bisikalo, A. A. Boyarchuk, “Flow structure in magnetic close binary stars”, Phys. Usp., 55:2 (2012), 115–136  mathnet  crossref  crossref  adsnasa  isi  elib  elib
    8. Zhilkin A.G., Bisikalo D.V., Mason P.A., “Full 3D MHD calculations of accretion flow structure in magnetic cataclysmic variables with strong, complex magnetic fields”, Astron. Rep., 56:4 (2012), 257–274  crossref  adsnasa  adsnasa  isi  elib  elib  scopus
    9. Bisikalo D.V., Zhilkin A.G., Kaygorodov P.V., Ustyugov V.A., Montgomery M.M., “A Possible Mechanism for the Formation of Tilted Disks in Intermediate Polars”, Astron. Rep., 57:5 (2013), 327–337  crossref  adsnasa  isi  elib  scopus
    10. Zhilkin A.G., Bisikalo D.V., Mason P.A., “a Study of Higher Order White Dwarf Magnetic Fields in Asynchronous Polars”, Proceedings of the 5Th School and Workshop on Space Plasma Physics (Space Plasma Physics), AIP Conference Proceedings, 1714, eds. Zhelyazkov I., Mishonov T., Amer Inst Physics, 2016, 020002  crossref  mathscinet  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:276
    Full text:127
    References:33
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021